Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes light period bleeding?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
Question
hi, my periods are usually very heavy and are usually 5-7 weeks apart. I normally have to wear overnight pads and constantly pass clots and have extreme bloating and cramps. However, my last period came 4 weeks exactly after the previous one and was extremely light with light cramps and bloating. Since this is weird for me i took a pregnancy test and it came out negative. 4 weeks exactly later i started bleeding lightly again. I've had my period for several years now and i was wondering if it is just my hormone levels becoming regular or if i should be concerned. Also, my diet has changed i eat a lot more healthier now and do yoga daily, so it could also be caused from a lifestyle change i am assuming. any thoughts?
Posted Wed, 6 Aug 2014 in General Health
 
 
Answered by Dr. Vidya KR 2 hours later
Brief Answer:
Hormonal balance

Detailed Answer:
Hi, thanks for using Healthcaremagic.

I went through your query and understood your concerns.

Before your periods were once in 5- 7 Weeks. With increased duration between two cycles, amount of blood flow will be increased , as endometrium will be well formed.

Hormonal variations do common in teeneagers and it slowly regularises. With change in diet pattern and meditation like yoga do help in hormonal balance. I appreciate your life style changes like healthy diet and yoga. Good to continue them.

You need not to worry, it's a good changes in your body as your cycles are becoming regular with hormonal balance.

Hope I answered your query. Feel free to ask further related query.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor